Chills and Skin Sensitivity after progesterone application

by Jodie
(Ohio)

I am 42 and have recently begun taking 100mg a day of progesterone cream after researching my MANY symptoms and coming to the conclusion that I am in estrogen dominance. I do have a few areas of concern though. I work nights so I apply the cream in the morning before I go to sleep and often when I wake up I end up with horrible skin sensitivity and pain down my legs (when applied to my thighs) and in my arms (when applied to my forearms). I have also noticed the last few months that I have cold feet and hands as well as overall chills often and notice them a bit more after the cream. While I know that cold hands and feet can be estrogen dominance, I was always under the impression that chills are a symptom of estrogen deficiency. Can you clear this up for me? I feel so confused when I research as it seems many of the dominance and deficiency symptoms mimic.... TIA

Comments for Chills and Skin Sensitivity after progesterone application

Click here to add your own comments

Apr 09, 2015
research: progesterone & "temporary hyperthyroid"
by: jayem

Hi - without knowing your health background, i would say it would be worth your time to investigate the effects of BOTH estrogen and progesterone on your thyroid, in particular, "temporary hyperthyroidism" in relation to progesterone therapy ...

As well, magnesium, calcium-d-glucarate (this is NOT 'calcium") and DIM in relation to balancing the hormones and supporting the thyroid, regardless of thyroid status ...

best of luck !!

Mar 27, 2017
To jayem--DIM question
by: Laura

Hi jayem--I have been reading some of your posts on here with interest and am hoping you are still connected to these forums and will see my question. I am taking Natpro (200ml/day) and have just added DIM and CDG (both vitamin shoppe brand). I've tried to take DIM (100mg) on two different occasions and each time I do, the next day I throw up. I do feel better afterwards but I've stopped both times because of throwing up. I do feel like the DIM and CDG would help me but I don't continue with it after the initial dose (I know its the DIM because I continually take the CDG without the DIM and I'm fine). It's only when I add the DIM that I get sick the entire next day. I know you have experience with taking DIM so any suggestions would be greatly appreciated.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...